# SDR DALA2023042503243

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1022 AND LONGERON 7RH AT PAX CABIN. SUMMARY OF NRC 00402: CRACK ON FRAME STA Y=1022 AND LONGERON 7RH AT PAX CABIN WAS REPAIRED PER ER/A 607699-14 REV ORIGINAL SECTION I, PERMANENT REPAIR AND PRI 607699-14 REV 0. ASSOCIATED ER/A 14-607699 ADDED FOR AC 9532. (LP #2736118)
